Coefficient estimates, Landau's theorem and Lipschitz-type spaces on planar harmonic mappings

Shaolin Chen, Saminathan Ponnusamy, Antti Rasila

Research output: Contribution to journalArticleScientificpeer-review

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-18
JournalJOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY
Issue number1
DOIs
Publication statusPublished - 2013
MoE publication typeA1 Journal article-refereed

Keywords

  • Green´s theorem
  • harmonic Bloch space
  • harmonic mappings
  • harmonic univalent mappings
  • Lipschitz space

Cite this